Jump to content

Procrit?


AJVDK
 Share

Recommended Posts

Ok I been on prcrit now for over month. The frist shot I got was 10,000 units. I got ao sick on it that they tried 4,000 units the next time. I did much better but the headaches where so bad. So they also tried pain meds on top of it and it helped some. Then we went to 6,000 units. I ended up in the ER. I got sick, ( I got hot also so I am not sure how much was from the procrit, but the ER doctor said it was. They gave me IV's and pain meds in the ER.) Today I only had 2,000 units and hour after the shot I spent one hour in the bathroom. I stomach is all upset. The thing is my blood work is starting to do really good, and am having more energy, but the days I get the shot I get so sick. Starting this week I am getting two shots ont on tuesday (today) and then one on friday as the dose is so much lower then what they woulf like me to take.

I am just to tried of the rollercoasted feeling the med helps so I feel good for a few days, but when I get the injuction I get so sick for at least two days. At what point is it worth it?

So just venting. Does it get better once you on procrit for a while? I really want this to work as I just want a chance at a some what normal life. I don't want to be stuck in my home. I miss working, and I miss little things likw walking outside, and being able to be out side when it is hot. I go outside now and I feel like I am going to pass out!....... ok here I go again. I am going to stop at this, but if you have any imput please let me know thanks!

Amy

Link to comment
Share on other sites

Amy,

I wish I had an answer for you as far as Procrit. That's really great that youre noticing a positive affect as far as your energy....I'm sure it's also very discouraging though that youre reacting so negatively as well. Sounds frustrating!

I see why youre questioning if it's worth staying on. My dr's told me that some people have some sort of allergic-like reaction to Procrit. (can't remember the name of it) I wonder if this is you?

I hope you find some answers. I wish I could help but we are definitely here for you to "talk with" as you need it.

Take care,

Lisa

Link to comment
Share on other sites

Ernie, that's great!! I hope you continue to have good results on the Procrit!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...